# SDR DXTA2014111005925

- Difficulty date: November 8, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 12,492 hours, 7,651 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY ODOR IN CABIN WHEN PACS ARE OPERATING.  REPLACED CABIN & COCKPIT COALESCER SOCKS. OPERATIONS & LEAK CHECKED GOOD IAW AMM 12-11-10-1.   BORESCOPED APU INLET & IMPELLER.  NO DEFECTS NOTED.
